# SDR R61A201703240251

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 32,457 hours, 20,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM UNARM IS VERY STICK TO OPERATE. LUBRICATED L1 DOOR, PERFORMED OPS CHECK, NO DEFECTS AT THIS TIME IAW CMM 52-11-22.
